Felt Beating All Over The Body?
Asslmkum …. Night .. n What factors are in the feet, hands and head nSuch as a beat and a heartbeat feels hard hands nThe cramps continue to feel weak nThe pain will be around
Thank you for asking HealthReplies.com.
The pounding and cramping sensation you feel throughout your entire body, starting from your legs, hands and head, may be part of muscle twitching. Often times, this condition occurs when the muscles in your body experience fatigue, mainly as a result of overuse, for example when you are overworked. This twitch can also be triggered by other triggers, for example:
Psychic stress, for example due to depression, fear, panic, excessive anxiety
Electrolyte imbalances, eg calcium, potassium, magnesium
Lack of vitamins B1, B6, and B12
Hypoglycemia (low blood sugar levels)
Anemia (low blood hemoglobin)
Excessive caffeine or alcohol consumption
Drug side effects
Hyperthyroidism (hyperactive thyroid gland)
Nerve disorders, for example due to diabetes, stroke, and so on
Continuous twitching of muscles can cause your body to lose a lot of calories, leaving you feeling weak. This condition can certainly really interfere with your daily activities.
Therefore, to find out what triggered your complaint, you should consult your doctor directly. It is enough with a comprehensive interview, physical examination, or some supporting tests, such as a laboratory, the general practitioner can identify the best treatment that needs to be done. If necessary, you may be referred to an appropriate specialist, such as a neurologist, psychiatrist, or others.
In the meantime, we urge you to do the following tips first before seeing a doctor:
Get more rest, sleep early
Exercise 2 to 3 times a week, for example yoga, aerobics, jogging, cycling
Do not smoke
Don't over consume caffeine
Stay away from alcohol
Avoid stress, anxiety, panic, and excessive fear
Get plenty of relaxation
Eat regularly, choose foods that have balanced nutritional value
Avoid taking drugs carelessly without a prescription directly from a doctor
Hope it helps ..
dr. Nadia Nurotul Fuadah